| Model Number |
8888135241 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intraoperatively, the guidewire was twisted and bifurcated, and cannot be delivered.The catheter was not repaired.There was no leak and tego was not utilized.There was no cleaning agent used on the device.There was no luer adapter issue.The insertion site was not handled prior to product placement.There was no reported patient injury.
Event or Problem Description
According to the reporter, intraoperatively, the guidewire was twisted and bifurcated and cannot be delivered.There was nothing unusual observed on the device prior to use; there were no other visible defects/damage on the product at the time of the event.Flushing was not performed prior to use.The catheter was not repaired.There was no leak, and tego was not utilized.There was no cleaning agent used on the device.There was no luer adapter issue.The insertion site was not handled prior to product placement.There was no other product used on the device.There was no excessive force used on the device.The guidewire was intact when removed.There was no intervention/treatment required as a result of the incident.As a remedial action, the catheter was replaced.The procedure continued and was completed after the remedial action was done.There was no blood loss, and a blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: a3a, b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intraoperatively, the guidewire was twisted and bifurcated and cannot be delivered.There was nothing unusual observed on the device prior to use; there were no other visible defects/damage on the product at the time of the event.Flushing was not performed prior to use.The catheter was not repaired.There was no leak, and tego was not utilized.There was no cleaning agent used on the device.There was no luer adapter issue.The insertion site was not handled prior to product placement.There was no other product used on the device.There was no excessive force used on the device.The guidewire was not fully inserted and was intact when removed.There was no intervention/treatment required as a result of the incident.As a remedial action, the catheter was replaced.The procedure continued and was completed after the remedial action was done.There was no blood loss, and a blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: d9, h3, h6, g3.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted one catheter, and one frayed guidewire that was stuck in the catheter, through the venous extension line.It was reported that the guide wire was frayed.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.